# SDR REXA2016081101526

- Difficulty date: August 11, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 19,539 hours, 12,552 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INBD FLIGHT SPOILERS AND INBD SPOILERONS CAUTION MSG WHILE DESCENT.  PERFORMED SELF-TEST OF THE SPOILER AND STABILIZER CONTROL UNITS IAW AMM TASK 27-61-05-740-801.  NO DEFECTS NOTED AT THIS TIME.  ACFT OK FOR SERVICE.
